Alert archive / Illinois / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 67, NWS Lincoln, IL

June 12, 2010Christian County, Macon County, Shelby County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 12, 2010, 3:05 PM CDT for Christian County, Macon County, Shelby County, Illinois. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 12, 2010, 3:05 PM CDT (20:05 UTC)
Expired
Jun 12, 2010, 3:30 PM CDT
In force
25 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Christian County, IL, Macon County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 67 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 12, 12:50 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.1 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2783 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2783 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 12:45 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jun 12, 12:45 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1245 PM CDT SAT JUN 12 2010

.DISCUSSION...
ISSUED 1015 AM CDT SAT JUN 12 2010

FORECAST WAS UPDATED TWICE THIS MORNING TO ADDRESS LIKELY CHANCES
OF SHOWERS AND THUNDERSTORMS INTO MIDDAY FROM THE IL RIVER NW.
HAVE 40% CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON SE OF
THE IL RIVER. HOT AND HUMID AGAIN WITH HIGHS AROUND 90F OR EVEN
LOWER 90S IN SOME AREAS SE OF THE IL RIVER WITH AFTERNOON HEAT
INDEX READINGS PEAKING FROM 95 TO 100F WITH DEWPOINTS IN THE LOW
TO MID 70S.

A FEW SEVERE THUNDERSTORMS HAVE BEEN RACING ENE AT 40 TO 50 MPH
ACROSS NORTHERN IL THIS MORNING PASSING JUST NORTH OF KNOX...STARK
AND MARSHALL COUNTIES. A FEW THUNDERSTORMS CURRENTLY OVER FULTON
COUNTY. MCS OVER IA...SW MN AND NW MO HAS A MUCH LARGER AREA OF
SHOWERS AND THUNDERSTORMS WITH ITS STRONGEST LINE OF THUNDERSTORMS
FROM SOUTH CENTRAL IA INTO NW MO AND MOVING ENE TOWARD CENTRAL AND
NORTHERN IL.

LATE MORNING SURFACE MAP SHOWS WEAK 1012 MB LOW PRESSURE OVER
SOUTHERN LAKE HURON WITH A FRONTAL BOUNDARY OVER NORTHERN IL NEAR
I-80 INTO SE IA AND NW MO. CENTRAL AND SE IL REMAINS IN THE WARM
SECTOR OF A TROPICAL AIR MASS. TEMPS ALREADY IN THE LOW TO MID 80S
EXCEPT COOLER 75F AT GALESBURG...WHILE MUGGY DEWPOINTS IN THE LOW
TO MID 70S WITH SW WINDS 5 TO 15 MPH. ALOFT A STRONG SUBTROPICAL
595 500 MB RIDGE WAS OVER THE GULF COAST STATES AND RIDGING INTO
IL WHILE STRONG 563 DM 500 MB LOW WAS OVER SOUTHERN CA. SHORT WAVE
WAS OVER EASTERN NEBRASKA WITH MCS AHEAD OF IT OVER IA.

SHORT RANGE MODELS KEEP FRONTAL BOUNDARY NORTH OF CENTRAL IL
THROUGH SUNDAY AS 500 MB HEIGHT STAY HIGH FROM 588 TO 591 DM. THIS
TO KEEP UNSTABLE TROPICAL AIR MASS IN PLACE WITH DEWPOINTS IN THE
LOW TO MID 70S AND AFTERNOON TEMPS IN THE UPPER 80S AND LOWER 90S
AND HEAT INDEX READINGS PEAKING FROM 95 TO 100F...HIGHEST IN SE IL
NEAR THE WABASH RIVER. SPC CONTINUES A SLIGHT RISK OF SEVERE
STORMS THIS AFTERNOON AND EVENING ACROSS MUCH OF IL DUE TO
CONVECTION FROM MCS MOVING EAST INTO CENTRAL AND NORTHERN IL THIS
AFTERNOON. ALSO CONVECTION TO FIRE UP ON OUTFLOW BOUNDARY AHEAD OF
MCS APPROACHING THE IL RIVER. VERY UNSTABLE AGAIN WITH LIFTED
INDEX MINUS 8C AND CAPES PEAKING FROM 3000 TO 4000 J/KG. SPC HAS
15% RISK OF LARGE HAIL AND DAMAGING WIND GUSTS AND THINK WET
MICROBURSTS WILL DAMAGING WIND GUSTS MORE LIKELY THAN LARGE HAIL
DUE TO VERY HIGH FREEZING LEVEL ABOVE 15K FT...SIMILAR TO
YESTERDAY. VERY HIGH PRECIPITABLE WATER VALUES OF 2 TO 2.25 INCHES
ALSO TO BRING VERY HEAVY RAINS...THOUGH AT LEAST CONVECTION IS
MOVING ALONG TO THE ENE. JUST HAVE TO WATCH FOR TRAINING OF
CONVECTION OVER THE IL RIVER VALLEY THIS AFTERNOON.

HUETTL

&&

.AVIATION...
ISSUED 1245 PM CDT SAT JUN 12 2010

TIMING A STRONG TO POTENTIALLY SEVERE LINE OF CONVECTION ON
LEADING EDGE OF MCS OVER SW IA...NW MO AND MOVING INTO WESTERN IL
MOVING EAST TO PIA BY 20Z...I-55 AT BMI AND SPI BY 21Z...DEC BY
22Z AND CMI BY 23Z AND LAST 2-3 HOURS. HAVE IFR TO MFR VISIBILITIES
AND CEILINGS POSSIBLE WITH WSW WINDS 15 TO 20 KTS AND GUSTS OF 30
TO 40 KTS AND POTENTIALLY STRONGER THIS AFTERNOON WITH PASSAGE OF
DEVELOPING SQUALL LINE. QUIETER WX CONDITIONS EXPECTED AFTER
SUNSET TONIGHT THROUGH SUNDAY MORNING. HAVE MVFR VISIBILITIES FROM
LIGHT FOG/HAZE AGAIN LATER TONIGHT AND EARLY SUNDAY MORNING.
SCATTERED CONVECTION TO DEVELOP AGAIN IN TROPICAL AIR MASS SUNDAY
AFTERNOON AFTER 18Z/1 PM SUNDAY.

HUETTL
&&

.PREV DISCUSSION...
ISSUED 249 AM CDT SAT JUN 12 2010

MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE HEAVY RAIN THREAT
OVER THE NEXT SEVERAL DAYS...AS PERSISTENT FRONTAL BOUNDARY REMAINS
IN THE VICINITY.

06Z SURFACE MAP SHOWS STATIONARY FRONT EXTENDING FROM THE GREAT
LAKES SOUTHWESTWARD INTO THE PLAINS. WARM AND VERY HUMID AIRMASS IS
IN PLACE SOUTH OF THE BOUNDARY...WITH WIDESPREAD DEWPOINTS IN THE
70S FROM SOUTHERN WISCONSIN TO THE GULF COAST. LATEST
SATELLITE/RADAR IMAGERY INDICATES TWO MAIN AREAS OF CONVECTION...A
LARGE MCS OVER NEBRASKA AND SCATTERED SHOWERS/STORMS OVER THE OHIO
RIVER VALLEY IN ASSOCIATION WITH A DEPARTING WAVE.

SHORT TERM...TODAY THROUGH MONDAY
HOT AND HUMID WEATHER WILL BE THE MAIN WEATHER STORY ACROSS CENTRAL
ILLINOIS TODAY...THANKS TO AN UPPER-LEVEL RIDGE CENTERED OVER THE
GULF COAST. CONVECTION SHOULD BE AT A MINIMUM...AS ATMOSPHERE
REMAINS WEAKLY CAPPED AND LOW-LEVEL FORCING IS LARGELY ABSENT.
NEBRASKA MCS WILL LIKELY TRACK NORTHEASTWARD INTO IOWA AND DISSIPATE
LATER THIS MORNING...LAYING OUT AN OUTFLOW BOUNDARY SOMEWHERE ACROSS
EASTERN IOWA/NORTHWEST ILLINOIS. THIS MAY ACT AS A FOCUS FOR
THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING...PARTICULARLY
ACROSS THE NW KILX CWA. ELSEWHERE AROUND THE AREA...NOT MUCH EXISTS
TO TRIGGER WIDESPREAD CONVECTION EXCEPT PERHAPS FOR A FEW MESOSCALE
BOUNDARIES LEFT BEHIND BY SCATTERED STORMS LAST EVENING. WILL
THEREFORE ONLY CARRY 30 POPS ACROSS MOST OF THE AREA...WITH 40S
ACROSS THE NW. PARTIAL SUNSHINE AND A CONTINUED SOUTHERLY FLOW WILL
BOOST HIGH TEMPS A DEGREE OR TWO WARMER THAN YESTERDAY...WITH MOST
LOCATIONS TOPPING OUT AOA THE 90 DEGREE MARK. TEMPS IN THE UPPER
80S/LOWER 90S...COMBINED WITH DEWPOINTS HOVERING IN THE LOWER
70S...WILL PRODUCE HEAT INDEX READINGS AS HIGH AS 95 TO 100 DEGREES
THIS AFTERNOON.

WITH LOW-LEVEL JET ONCE AGAIN FOCUSING ACROSS THE PLAINS...ANOTHER
MCS WILL LIKELY DEVELOP ALONG THE STATIONARY FRONTAL BOUNDARY ACROSS
KANSAS TONIGHT. FURTHER EAST...SCATTERED THUNDERSTORMS WILL BE
POSSIBLE ACROSS CENTRAL ILLINOIS AS WELL...AS THE FRONT SLOWLY SAGS
SOUTHWARD. MCS MAY TEND TO PROPAGATE E/NE ALONG THE BOUNDARY LATE
TONIGHT INTO SATURDAY...ENHANCING RAIN CHANCES ACROSS THE AREA ON
SUNDAY. WILL THEREFORE CARRY 40 POPS ACROSS THE BOARD.

UPPER PATTERN WILL CONTINUE TO FEATURE STRONG RIDGING ACROSS THE
GULF COAST INTO MONDAY...WITH A WAVE MOVING THROUGH THE DAKOTAS
TRYING TO FLATTEN THE MEAN RIDGE AXIS ACROSS THE GREAT
LAKES/MIDWEST. MAIN BAROCLINIC ZONE WILL MAKE ONLY VERY SLOW
PROGRESS SOUTHWARD...WITH MODEL CONSENSUS PUSHING IT TOWARD THE I-70
CORRIDOR BY MONDAY AFTERNOON. HAVE THEREFORE CONTINUED THE 40 POPS
FOR SHOWERS/STORMS SUNDAY NIGHT INTO MONDAY. GIVEN PRECIPITABLE
WATER VALUES OF AROUND 2.00 AND WEAK STEERING CURRENTS ALOFT...ANY
STORMS THAT OCCUR TODAY THROUGH MONDAY WILL BE EFFICIENT
RAIN-PRODUCERS AND WILL BE SLOW-MOVING IN NATURE. AS A
RESULT...LOCALLY HEAVY RAINFALL WILL BE LIKELY.

LONG TERM...TUESDAY THROUGH FRIDAY
MODELS GRADUALLY SHIFT THE FRONTAL BOUNDARY INTO THE OHIO RIVER
VALLEY EARLY NEXT WEEK...ALLOWING A SLIGHTLY COOLER/DRIER AIRMASS TO
WORK SOUTHWARD INTO THE AREA BY WEDNESDAY AND THURSDAY. DUE TO THE
STRENGTH OF THE GULF COAST UPPER RIDGE AND THE MODEL TREND FROM THE
PAST SEVERAL RUNS TO SLOW THE SOUTHWARD PROGRESSION OF THE
BOUNDARY...HAVE HELD ON TO LOW POPS INTO TUESDAY. AFTER THAT...FRONT
WILL DISSIPATE AND VERY WARM/HUMID CONDITIONS WILL QUICKLY RETURN TO
CENTRAL ILLINOIS FOR THE END OF THE WEEK.

BARNES

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ILZ066>068-071>073.

&&
Hazardous weather outlook, Jun 12, 10:33 AM CDT, 4 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1033 AM CDT SAT JUN 12 2010

ILZ036-040-041-047-049-050-131200-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
1033 AM CDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER CENTRAL
ILLINOIS TODAY AND CONTINUE INTO THE EVENING. SOME OF THE STORMS
MAY BECOME SEVERE. THE PRIMARY THREAT WILL BE DAMAGING WIND GUSTS
WITH LOCALLY TORRENTIAL DOWNPOURS AND FREQUENT INTENSE LIGHTNING.
SOME HAIL IS ALSO POSSIBLE WITH THESE STORMS. MOST OF THE ACTIVITY
IS EXPECTED TO WEAKEN BEFORE MIDNIGHT TONIGHT.

HIGH TEMPERATURES IN THE UPPER 80S AND LOWER 90S WILL COMBINE
WITH DEWPOINTS IN THE LOW TO MID 70S TO PRODUCE HEAT INDEX VALUES
FROM 95 TO 100 DURING THE AFTERNOON AND EARLY EVENING.

THE ILLINOIS RIVER REMAINS IN FLOOD FROM HAVANA DOWNSTREAM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SIMILAR THREAT FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
WILL EXIST FROM SUNDAY THROUGH TUESDAY. HEAVY RAINFALL...STRONG
WINDS...FREQUENT LIGHTNING AND HAIL WILL AGAIN BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

ILZ027>031-037-038-042>046-048-051>057-061-131200-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-KNOX-LOGAN-MACON-
MARSHALL-MCLEAN-MENARD-MOULTRIE-PEORIA-PIATT-SANGAMON-SHELBY-
STARK-TAZEWELL-VERMILION-WOODFORD-
1033 AM CDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER CENTRAL
ILLINOIS TODAY AND CONTINUE INTO THE EVENING. SOME OF THE STORMS
MAY BECOME SEVERE. THE PRIMARY THREAT WILL BE DAMAGING WIND GUSTS
...LOCALLY TORRENTIAL DOWNPOURS AND FREQUENT INTENSE LIGHTNING.
SOME HAIL IS ALSO POSSIBLE WITH THESE STORMS. MOST OF THE
ACTIVITY IS EXPECTED TO WEAKEN BEFORE MIDNIGHT TONIGHT.

HIGH TEMPERATURES IN THE LOWER 90S WILL COMBINE WITH DEWPOINTS IN
THE LOW TO MID 70S TO PRODUCE HEAT INDEX VALUES FROM 95 TO 100
DURING THE AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SIMILAR THREAT FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
WILL EXIST FROM SUNDAY THROUGH TUESDAY. HEAVY RAINFALL...STRONG
WINDS...FREQUENT LIGHTNING AND HAIL WILL AGAIN BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

ILZ062-063-066>068-071>073-131200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
1033 AM CDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER SOUTHEAST
ILLINOIS TODAY AND CONTINUE INTO THE EVENING. SOME OF THE STORMS
MAY BECOME SEVERE. SINCE THERE WILL BE NO FRONTS OR OTHER
BOUNDARIES TO FOCUS DEVELOPMENT...STORMS COULD OCCUR MOST
ANYWHERE. ONCE STORMS GET UNDERWAY...THEY WILL MOVE SLOWLY.
THEREFORE...THE PRIMARY THREAT WILL BE LOCALLY TORRENTIAL
DOWNPOURS AND FREQUENT INTENSE LIGHTNING. THE STRONGER STORMS WILL
ALSO BE CAPABLE OF PRODUCING DAMAGING WINDS AND PERHAPS HAIL. MOST
OF THE ACTIVITY IS EXPECTED TO WEAKEN BEFORE MIDNIGHT TONIGHT.

HIGH TEMPERATURES IN THE LOWER 90S WILL COMBINE WITH DEWPOINTS IN
THE LOW TO MID 70S TO PRODUCE HEAT INDEX VALUES NEAR 100 DEGREES
DURING THE AFTERNOON AND EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SIMILAR THREAT FOR SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
WILL EXIST FROM SUNDAY THROUGH TUESDAY. HEAVY RAINFALL...STRONG
WINDS...FREQUENT LIGHTNING AND HAIL WILL AGAIN BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING.

KH

In the hours before

Local storm report, Jun 12, 2:28 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
228 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND GST     CHILLICOTHE             40.92N 89.50W
06/12/2010  E50.00 MPH       PEORIA             IL   TRAINED SPOTTER

            TIME ESTIMATED WIND GUST.

0200 PM     TSTM WND DMG     CHILLICOTHE             40.92N 89.50W
06/12/2010                   PEORIA             IL   TRAINED SPOTTER

            POWER LINES AND BRANCHES DOWN IN TOWN.

&&

DPK
Local storm report, Jun 12, 2:30 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
230 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HEAVY RAIN       HOPEWELL                40.98N 89.46W
06/12/2010  M0.55 INCH       MARSHALL           IL   MESONET

            RAINFALL AMOUNT IN 15 MINUTES...SWOP REPORT.

&&

TG
Local storm report, Jun 12, 2:37 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
237 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HEAVY RAIN       LINCOLN                 40.15N 89.37W
06/12/2010  M0.89 INCH       LOGAN              IL   MESONET

            RAINFALL IN THE PAST 20 MINUTES...COCORAHS REPORT

&&

DPK
Local storm report, Jun 12, 2:43 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
243 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HEAVY RAIN       1 E LINCOLN             40.15N 89.35W
06/12/2010  M0.82 INCH       LOGAN              IL   OFFICIAL NWS OBS

            RAINFALL SINCE 2 PM...30 MINUTES DURATION AT WEATHER
            SERVICE OFFICE.

0239 PM     HAIL             DECATUR                 39.85N 88.93W
06/12/2010  E1.00 INCH       MACON              IL   CO-OP OBSERVER

            HAIL SIZE NEAR ROUTE 51 AND INTERSTATE 72.

&&

TG
Local storm report, Jun 12, 2:55 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
255 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     1 S METAMORA            40.78N 89.36W
06/12/2010                   WOODFORD           IL   EMERGENCY MNGR

            POWER POLES DOWN AT 900E AND 1200N...TIME ESTIMATED

&&

DPK
Local storm report, Jun 12, 3:01 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
301 PM CDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     LA ROSE                 40.98N 89.23W
06/12/2010                   MARSHALL           IL   TRAINED SPOTTER

            MULTIPLE TREES DOWN IN LA ROSE...TIME ESTIMATED AND
            RELAYED BY NWS LOT.

&&

TG

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 12:18 PM CDTHeat AdvisoryILXClay, Crawford, Effingham, Jasper, Lawrence, Richland6 hr
Jun 12, 1:11 PM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria, Stark64 min
Jun 12, 1:20 PM CDTAreal Flood AdvisoryILXFulton, Knox4 hr
Jun 12, 2:05 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark40 min
Jun 12, 2:34 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Menard, Schuyler56 min
Jun 12, 2:43 PM CDTSevere Thunderstorm WarningILXMacon, Piatt32 min
Jun 12, 3:15 PM CDTFlash Flood WarningILXDeWitt, Logan, McLean, Macon, Mason, Menard and 2 more6 hr
Jun 12, 3:15 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon45 min
Jun 12, 3:35 PM CDTAreal Flood AdvisoryILXCass, Fulton, Mason, Menard, Morgan, Schuyler3 hr
Jun 12, 3:43 PM CDTSevere Thunderstorm WarningILXChristian, Logan, Macon, Sangamon47 min
Jun 12, 4:18 PM CDTFlash Flood WarningILXChristian, DeWitt, Logan, Macon, Piatt, Sangamon6 hr
Jun 12, 4:27 PM CDTSevere Thunderstorm WarningILXChristian, Shelby63 min
Jun 12, 4:52 PM CDTSevere Thunderstorm WarningILXChristian, Clay, Coles, Cumberland, Effingham, Moultrie and 1 more53 min
Jun 12, 5:00 PM CDTSpecial Weather StatementILXEdgar45 min
Jun 12, 5:43 PM CDTSevere Thunderstorm WarningILXClark, Coles, Crawford, Cumberland, Edgar, Effingham and 1 more62 min
Jun 12, 5:50 PM CDTAreal Flood AdvisoryILXChampaign, Coles, Douglas, Edgar, Vermilion5 hr
Jun 12, 5:54 PM CDTAreal Flood AdvisoryILXClark, Coles, Crawford, Cumberland, Edgar, Effingham and 1 more5 hr
Jun 12, 6:00 PM CDTFlash Flood WarningILXClark, Coles, Douglas, Edgar5 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.